# SDR YENA2021110300741

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 69,936 hours, 24,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 05188
- Condition: Odor
- Location: Cargo Door
- Part time: 5,581 hours, 2,070 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 152, LGA-DEN. CABIN ODOR DURING APPROACH AND LANDING BY FLIGHT ATTENDANTS AND PASSENGER LEVEL 2 PERSISTENT.  FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING HYD FLUID REPLACED SELECTOR VALVE AS PER AMM 53-36-00 REPLACED BOTH CABIN RECERC FILTERS ACCOMPLISHED PACK BURN AS PER IN REF 2017-T015I CHANGED BOTH OZONE FILTERS SEE LP 3242738 NO ODOR NOTED.
